Log in to post a reply
Jun 7, 2010 12:12PM
Jun 7, 2010 12:15PM
mimiof4: I'm sorry, I hadn't checked the box to get email notification, sorry to respond so late.
I hope you will get to your oncologist to see if you DO have an infection, as you well know, any fevers or infections need to be attended to ASAP. Mine never got infected, just turned black as well as my thumbnails, but my big toenails fell completely off. Re-grew in VERY hard and curved, took a long time of course, but eventually grew into the skin, so I see my foot doc every 3-6 months for numbing and trimming out of the skin. I did get the right big toenail *fixed* with the 'permanent solution' (foot doc numbing and digging down on both sides of nail to the root, no pain and no worries about growing back into the skin, left the middle of the toenail alone, I haven't done that yet to the left toenail, we'll see how long this lasts with just the trimming this time.) One of the side effects of chemo.
I wish you the best and thanks for writing! Keep me posted, okay? I'm HOPING you do NOT have any infections going on, you don't need that also. Now that you are done with chemo, are you also having radiation treatments, especially since you also had lymph involvement?
ALL my best to you. *HUGS* ~juli
Live every day like you're driving a sports car, which I do!
5/5/2006, IDC, 1cm, Stage II, Grade 2, 1/6 nodes, ER+/PR+, HER2-
6/30/2006 Lumpectomy: Right; Lymph node removal: Right, Sentinel
8/11/2006 Adriamycin (doxorubicin), Cytoxan (cyclophosphamide), Gemzar (gemcitabine), Taxol (paclitaxel)
1/5/2007 Breast, Lymph nodes
2/12/2010 Aromasin (exemestane)